# SDR SIMA20140708001

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 35,835 hours, 32,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT EMITTING STRONG BURNT ELEC SMELL.  REMOVED CAPTAINS FLASHLIGHT FROM ACFT & DEFERRED IAW MEL 25-53.  R & R CAPTAINS FLASHLIGHT ASSEMBLY IAW AMM 33-50-16. OPERATIONS CHECKED GOOD.  MEL 25-53 RESTORED.
